How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

If someone took 19 lorazepam one time...passes out. Sleeps

Customer Question

If someone took 19 lorazepam one time...passes out. Sleeps all night and day....with a few wake ups to eat and drink fluids ....slurry words ...cant balance....verysleepy.....is it ok to let them keep sleeping it off....16hrs ago when taken
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
No ethically not ok.
Over time, the risk of overdose related death decreases but still it is within 48 hour period.
It is better to go to the ER for close monitoring.
Her condition may deteriorate suddenly like stop breathing within 48 hours period.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****